# SDR CKSA98050

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, FS 1480 AFT WEB DOUBLER CORRODED LBL 97.  REMOVED CORROSION IAW B747 SRM 51-10-01, FOUND OUT OF LIMIT.  REMOVED AND REPLACED WEB DOUBLER IAW B747 SRM 51-10-01 AND 51-30-02.  CORROSION TASK CARD NUMBER C53-190-01.  NON-ROUTINE TASK CARD NUMBER 12767.
